Guide :

throat pain with breast radiation

I also finished chemo and into  radiation for breast cancer. I have had 9 treatments with 21 more to go. my throat is very sore, hard to swallow feels like a lump in it.My radi oncologist says radiation treatments will be adjusted.The tects in radiation say this area is not being irradiated.I am confused and very uncomfortable going  on 7 dayswith this .If you have experience with this please advise....I am very grateful for your imput as I don't know what to do next.Regards,Joan

Research, Knowledge and Information :


Sore throat from radiation | Cancer Survivors Network


Making Strides Against Breast ... my husband is getting a sore throat from radiation ... Never thought about cutting the straw ty and yes have to take pain ...
Read More At : csn.cancer.org...

Sore Throat - Breastcancer.org - Breast Cancer Information ...


The following treatments for breast cancer might cause a sore throat: chemotherapy; radiation ... A sore throat also can be caused by some pain ... Phantom Breast Pain;
Read More At : www.breastcancer.org...

Throat discomfor/pain following radiation therapy | Cancer ...


Breast Cancer Support; Look Good ... For throat pain following radiation, ... Throat discomfor/pain following radiation therapy.
Read More At : csn.cancer.org...

Breast Cancer Topic: Radiation and pain in throat


Breast Cancer Discussion Forums - Access the shared knowledge of thousands of people affected by breast cancer
Read More At : community.breastcancer.org...

Breast Cancer Topic: Difficulty swallowing, a radiation side ...


Breast Cancer Discussion Forums - Access the shared knowledge of thousands of people affected by breast cancer
Read More At : community.breastcancer.org...

Side Effects of Radiation Therapy - Cancer Treatment


Most Common Side Effects of Radiation Therapy. ... Breast cancer patients should not use deodorant ... (sore mouth or throat): Radiation therapy that is delivered to ...
Read More At : cancer.unm.edu...

Throat sore due to Radiotherapy - CancerCompass


Looking for Help - Throat sore due to ... I appreciate anyone who can advise or tell us how to do away with throat pain. NEED HELP. ... Breast Cancer Radiation ...
Read More At : www.cancercompass.com...

Swallowing Problems During Radiotherapy - Verywell


Radiation to the neck and chest frequently results in a sore throat and difficulty in swallowing. It can become difficult and painful to swallow solid foods during ...
Read More At : www.verywell.com...

Chest radiation - discharge: MedlinePlus Medical Encyclopedia


Chest radiation - discharge ... Your throat may feel dry or scratchy. You may develop a cough. ... You have pain, aching, ...
Read More At : medlineplus.gov...

Breast radiation - discharge - MedlinePlus


Breast radiation - discharge ... You're having radiation treatment for breast cancer. ... Your throat may feel dry or scratchy.
Read More At : medlineplus.gov...

Suggested Questions And Answer :


throat pain with breast radiation

Hi there, Mouth sores, tender gums, and a sore throat or esophagus are side effects of radiation, chemotherapy or infection. It is a known side effect of the treatment. The doctor may prescribe you medicine that will control mouth and throat pain. Your dentist also can give you tips for the care of your mouth. Infection can occur early so take care to prevent infections. During chemotherapy a person’s immunity is reduced which can aggravate problems. Eat soft foods. Avoid spicy citrus salty foods. Take care and regards!
Read More At : ...

Painful/Swollen Lymph Node?

Hi, Do you still use a deodarant? What is your age? An armpit lump is usually associated with benign infectious conditions seen secondary to shaving, waxing or using a depdarant. These are actually enlarged lymph nodes. Itching in your arms also points towards some thing irritating your arm region - which could also cause lymph node enlargement. You should avoid waxing , shaving, using a deodarant for some time and see if the lump subsides. If not, it would be advisable to get a clinical examination done. You need not worry too much about this. Keep us posted about your progress. Hope this helps. Good luck.
Read More At : ...

chest and left arm discomfort, mouth sores

did the dr. check you for reflux or gallbladder issues?  i too had very similar symptoms last fall - finally went to the dr. - and was diagnosed with gallbladder disease - just had it out last week!  have you tried changing your diet?  perhaps some foods are causing the problem?  i went on a low fat diet for a while and it made a big difference.  anxiety can also cause these issues - and sometimes the medication takes a while to work - but i would check into the reflux/gallbladder too!  as for your canker sores - i wouldn't be too worried about them - though i know they're painful - ususally they're a sign of stress, as you already mentioned - and it sounds as though you're feeling stressed!  remember - your ekg and blood work shows no problems with heart etc - so try to relax (easier said than done, right;-) and talk to your dr. about some of these other issues -or if he's already ruled them out, give your anxiety meds some time to work  - can take up to a month to see much change.  hope this helps!!
Read More At : ...

Is breast pain normal?

Schedule an appointment with your Dr. and have them complete a full breast exam. When are you scheduled for your mammo/ultrasound? If it's scaring you, get it checked out! They say that the "girls" don't hurt when they have cancer but mine did so... never ignore that which worries you. Please let us know how you're doing :) Best wishes!
Read More At : ...

radiation mastitis

Since IBC was not a factor in the original diagnosis I doubt that it is anything but the result of the Radiation.  Mastitis no matter the cause can be VERY difficult to treat; sometimes even IV antibiotic therapy is required. It may recur several times even though it does respond to treatment at first. Unfortunately this condition is far from rare .... if you enter "Post Radiation Mastitis" in general search you will see how many women are affected by this condition. Regards ...
Read More At : ...

the effects of breast radiation on breast bone

Hi. What you are experiencing is a common side effect of radiation.  It could have been worse if other types of radiation were used (such as Linear accelerator or cobalt).  IMRT has lessened the occurrence of these side effects.  This pain should slowly go away for several weeks after the last day of radiation.  You can ask your doctor about other pain medications, and early rehabilitation treatment.  Also, you can discuss with them about a drug called Amifostine which can lessen the associated side effects of radiation. Regards.
Read More At : ...

Pain in the breast area and under the arm

I would think the discomfort you describe might well be a result of the Radiation. You might speak to the Radiation Oncologist about it and see if there is anything available that would give you some relief. As to to your trip i see no additional risk for Lymphedema connected with this. If you were flying it might be a different thing but a road trip would pose no particular additional risk. I would follow whatever precautions you are taking now.  Regards..
Read More At : ...

Pain in ribs after breast cancer radiation

I wonder if they are not using to strong a dose and that is causing pain.........then I worry it can actually cause another type cancer.  I don't know if I would want radiation, so I sure hope they find no cancer when they go in there.
Read More At : ...

Tips for a great answer:

- Provide details, support with references or personal experience .
- If you need clarification, ask it in the comment box .
- It's 100% free, no registration required.
next Question || Previos Question
  • Start your question with What, Why, How, When, etc. and end with a "?"
  • Be clear and specific
  • Use proper spelling and grammar
all rights reserved to the respective owners || www.online-medical-clinic.com || Terms of Use || Contact || Privacy Policy
Load time: 0.4616 seconds